CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the Qualitative Behaviour of SIR Epidemics with Generalized Infection Rate Functions

H. El Maroufy ; Ziad Taib (Institutionen för matematiska vetenskaper, matematisk statistik)
Applied Mathematics & Information Sciences (1935-0090). Vol. 4 (2010), 3, p. 353-363.
[Artikel, refereegranskad vetenskaplig]

We consider an SIR stochastic epidemic model in which new infection occurs at rate f(n)(x,y), where x and y are respectively the number of susceptibles and infectives at time of infection and f(n) is a positive sequence of real functions. Threshold theorems analogous to those of Whittle and Williams are fairly proved for this model. Also we examine the shape of the total size distribution for various values of removal rate and suitable values of other important parameters.

Nyckelord: Epidemic model, generalized infection rate, threshold theorems, total, size, stochastic epidemic, models, aids, population, spread, size, hiv


Denna post skapades 2010-11-12. Senast ändrad 2011-01-20.
CPL Pubid: 129020


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)


Matematisk statistik

Chalmers infrastruktur